# SDR DXTA200501035

- Difficulty date: October 23, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 391 hours, 250 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: NPN
- Part serial: NSN
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOSE GEAR RELEASED FROM LOCK IN FLIGHT CLIMBING THROUGH FL 280 AND FL 320 AND DESCENDING THROUGH FL 230.  GEAR DID NOT EXTEND, NOR DID NOT OBSERVE THE GEAR UNLOCK LIGHT.  PERFORMED GEAR BUMP TROUBLESHOOTING IAW CESSNA 750 MM 32-30-00.  FOUND NOSE GEAR UPLOCK SWITCH OUT OF ADJUSTMENT.  ADJUSTED NOSE GEAR UPLOCK SWITCH IAW CESSNA 750 MM 32-30-05.  PERFORMED MULTIPLE GEAR SWINGS AFTER SWITCH ADJUSTMENT SYSTEM, CHECKS GOOD AT THIS TIME.
